# SDR CALA2024070800150

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560FAL
- Aircraft time: 32,350 hours, 11,795 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: 4576100001
- Condition: Stuck
- Location: Lavatory E
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LAV E MASK DID NOT DEPLOY DURING DEPRESSURIZATION EVENT. REF LP 8493949 FLAGGED FOR SDR FOUND PSU OXYGEN DOOR STUCK CLOSED. RESET DOOR AND REPACKED MASKS AMM 35-22-31. MASKED DROPPED CORRECTLY DURING OXYGEN DROP TEST REF AMM 35-22-00-700-802
